MAUDE Adverse Event Report: MAKO SURGICAL CORP. HIP END EFFECTOR VARIABLE ANGLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. HIP END EFFECTOR VARIABLE ANGLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 206967
Medical Device Problem Codes Material Fragmentation (1261); Residue After Decontamination (2325)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dark gray particles were found inside the hip end effector after surgical procedure using mako robot.
 
Additional Manufacturer Narrative
Reported event: an event regarding foreign matter involving a mako end effector was reported.The event was not confirmed.Method & results: product evaluation and results: visual inspection did not confirm the event.The device did not have dark gray particles inside.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there are no other complaints with a similar failure mode for this lot.Conclusions: the alleged failure mode was not confirmed.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description
No new information available.

Brand Name
HIP END EFFECTOR VARIABLE ANGLE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
deepan raju srinivasan
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22858984
Report Number3005985723-2025-00388
Device Sequence Number9230867
Product Code OLO
UDI-Device Identifier00848486022167
UDI-Public00848486022167
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K170593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206967
Device Lot Number19010222 / 1908190
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age30 YR
Patient SexUnknown